# SDR AALA20070137

- Difficulty date: January 19, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 9AB TO 19AB INOPERATIVE.  FOUND SEAT 19AB LIGHT BULBS SHORTED OUT CAUSING POWER SUPPLY TO SHORT TO GROUND.  RELAMPED EMERGENCY LIGHTS AT SEAT 19AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
